Review: could Benazepril hydrochloride cause Narcotic abuse (Drug abuse)?
Summary: Narcotic abuse is found among people who take Benazepril hydrochloride, especially for people who are male, 40-49 old, also take medication Amlodipine, and have Depression.
We study 3,543 people who have side effects while taking Benazepril hydrochloride from FDA and social media. Among them, 6 have Narcotic abuse. Find out below who they are, when they have Narcotic abuse and more.
You are not alone: join a mobile support group for people who take Benazepril hydrochloride and have Narcotic abuse >>>
Benazepril hydrochloride has active ingredients of benazepril hydrochloride. It is often used in high blood pressure. (latest outcomes from 3,739 Benazepril hydrochloride users)
Narcotic abuse (addiction of narcotic (pain killer )) has been reported by people with drug abuse and dependence, pain, depression, back pain, stress and anxiety. (latest reports from 10,559 Narcotic abuse patients)
On Mar, 1, 2015: 3,543 people reported to have side effects when taking Benazepril hydrochloride. Among them, 6 people (0.17%) have Narcotic Abuse.
Time on Benazepril hydrochloride when people have Narcotic abuse * :
Gender of people who have Narcotic abuse when taking Benazepril hydrochloride * :
|Narcotic abuse||33.33%||66.67% |
Age of people who have Narcotic abuse when taking Benazepril hydrochloride * :
|Narcotic abuse||0.00%||0.00%||0.00%||0.00%||0.00%||100.00%||0.00%||0.00% |
Severity of Narcotic abuse when taking Benazepril hydrochloride ** :
How people recovered from Narcotic abuse ** :
Top conditions involved for these people * :
- Depression (5 people, 83.33%)
Top co-used drugs for these people * :
- Amlodipine (3 people, 50.00%)
- Lantus (3 people, 50.00%)
- Ranitidine (3 people, 50.00%)
- Protease inhibitors (3 people, 50.00%)
- Humalog (3 people, 50.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of benazepril hydrochloride and narcotic abuse on
Do you have Narcotic Abuse while taking Benazepril Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Benazepril hydrochloride and have Narcotic Abuse
- support group for people who take Benazepril hydrochloride
- support group for people who have Narcotic Abuse
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Is clozapine simular to suboxen
I am withdrawing from heroin and im out of suboxen will clozapine work simularly , will it help at all or hurt
- Safety of nattokinase
tooth removed needed 5 f red blood cells and 4 of plasma
- Is taking 1.5 or 2 mg lorazepam while on suboxone dangerous, suboxone is being used for opaite dependence and pain and lorazepam is used for anxiety
I am taking about 20 to 22 MG of suboxone a day but I also take 2 mg of Lorazepam a day for anxiety, is it dangerous to do so. I do not exceed the doses mentioned at all.
- Can xarelto cause my blood pressure to elevate (1 answer)
I had a stroke (TIA) TWO MONTHS AGO AND MY DOCTOR PUT ME ON A BLOOD THINNER
XARELTO and my blood pressure is always high now.
- Has any body experienced a skin problem like mine (1 answer)
5 months ago started feeling a sensation around waist line especially clothing tags stitches, and poly blends.There was no rash. Then after a few weeks started feeling same thing between shoulder blades,with sweating down back,shirts became uncomfortable. Noticed what seemed like a rash appear on upper back, started to become uncomfortable in the heat, started sweating more than normal. The rash spread down my back,then over my shoulders ,upper chest, and upper arms.Skin got real prickly, couldn't tolerate heat,My skin started to feel like it was crawling.Went to a dermatologist & was prescribed a cortisone based steroid cream,for prickly heat rash. after 5 days my skin looked like a bad sunburn, tried to go back but Dr. was out of town for 3 weeks, went to a clinic was prescribed prednisone oral for 12 days, rash got better but never fully resolved,with my job as a plumber in Florida I can,t avoid the heat, humidity so my condition came back with a vengeance. I felt like I was having an alergic reaction. I stopped all my meds except lotensin htc 2 times a day.Went to my family Dr. and he thought I might be allergic to the lotensin so he took me off I started feeling better so i started back with Amalodipine & sertraline and my condition still didn't resolve. Went back to Dermatologist and he put me back on oral steroids for 14 days condition got better but still hasn't resolved I'm on the weaning dose of the steroids and i feel like i'm getting worse again. I have stopped all meds. The only thing I was wondering about is I have a few drinks of bourbon on the week end and alcohol has always flushed my skin but nothing like this. I take 3 cool showers.use antibacterial soap, changed laundry soap I don't want any thing contacting my skin I try wearing cotton it"s been 5 long hot months and I feel my rope is getting shorter Any help out there could this be prickly heat, along with a drug allergy, if so how long does it take to rid your system and start repairing your skin.Just a follow up I have been sensitive to polyester for ever and always have to cut out the clothing tags that contact my skin.Help
More questions for: Benazepril hydrochloride, Narcotic abuse
You may be interested at these reviews (Write a review):
More reviews for: Benazepril hydrochloride, Narcotic abuse
Comments from related studies:
From this study (1 week ago):
ear ringing started suddenly, not gradually.
From this study (3 months ago):
Three tendon ruptures of hands while on these meds.
From this study (4 months ago):
I have been wondering if hypokalemia and lifetime asymptomatic persistent chronic pvcs could have caused my recent AFIB episode. I take potassium to counter the potential potassium loss resulting from the furosemide / lasix.
I also exercise vigorously (cardio vascular heart rate - walking at 4 mph, six miles, five days per week), and have been doing this for three years since the CHF diagnosis. I have no other symptoms from the CHF (NYHA class one). I am scheduled for an EKG tomorrow to find out if normal sinus rhythm has been restored.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.